# SDR CA960424005

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Nr 4 Eng
- Part time: 17,399 hours
- Component: Lyc, ALF502R5
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)#4 ENGINE CHIP DETECTOR ON ANALYSIS OF DEBRIS SHOWS BEARING AND GEAR MATERIAL PRESENT. ENGINE REPLACED
